JournalsprimsVol. 35, No. 4pp. 599–619

Régularité des Ondes élastiques dans la Région Glancing des Ondes <em>P</em>

  • Tatsushi Morioka

    Osaka University, Japan
Régularité des Ondes élastiques dans la Région Glancing des Ondes <em>P</em> cover
Download PDF

Abstract

In this paper, we show that the outgoing solutions of the isotropic elastic equation with Dirichlet condition at the boundary have the Gevrey 3 regularity in the glancing region of the longitudinal waves, when the dimension of the space is 3, the domain is exterior and the Gaussian curvature is positive. It is an analogy of the work by Lebeau [14] concerning the wave equation, for the isotropic elastic equation.

Cite this article

Tatsushi Morioka, Régularité des Ondes élastiques dans la Région Glancing des Ondes <em>P</em>. Publ. Res. Inst. Math. Sci. 35 (1999), no. 4, pp. 599–619

DOI 10.2977/PRIMS/1195143495